# SDR UALA2011010400043

- Difficulty date: January 3, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 39,459 hours, 16,165 cycles
- Engine: Iae V2527A5
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: C16291AB
- Condition: Faulty
- Location: Aoa
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ICING ISSUE, FLIGHT DIVERTED.  CAPTAIN'S ANGLE OF ATTACK PROBE HEATER INOPERATIVE. RESET, NO HELP.  ACCOMPLISHED CFDS PHC TEST. AOA SENSOR 3FP1 FAILS TEST.   REPLACED AOA SENSOR 3FP1 IAW AMM, CHECKED OK.
